# SDR SCNA96152

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: AYG74155001
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  DUMPED APPROXIMATELY 28,000 LBS FUEL AND RETURNED TO BASE.  REMOVED AND REPLACED BOGIE TRIM INTERLOCK CYLINDER ON LEFT MAIN LANDING GEAR IAW MM 32-31-05, SYSTEM OPS CHECK GOOD.
